RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 3, Pages 39–49 (Mi fpm1411)  

This article is cited in 2 scientific papers (total in 2 papers)

Some congruences on trioids

A. V. Zhuchok

National Taras Shevchenko University of Kyiv, Ukraine

Abstract: We present the least idempotent congruence on the trioid with a commutative operation, the least semilattice congruence on the trioid with an idempotent operation, and the least separative congruence on the trioid with a commutative operation. Also we construct different examples of trioids.

Full text: PDF file (111 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2012, 187:2, 138–145

UDC: 512.57+512.579

Citation: A. V. Zhuchok, “Some congruences on trioids”, Fundam. Prikl. Mat., 17:3 (2012), 39–49; J. Math. Sci., 187:2 (2012), 138–145

Citation in format AMSBIB
\Bibitem{Zhu12}
\by A.~V.~Zhuchok
\paper Some congruences on trioids
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 3
\pages 39--49
\mathnet{http://mi.mathnet.ru/fpm1411}
\transl
\jour J. Math. Sci.
\yr 2012
\vol 187
\issue 2
\pages 138--145
\crossref{https://doi.org/10.1007/s10958-012-1056-0}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84867612787}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1411
  • http://mi.mathnet.ru/eng/fpm/v17/i3/p39

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Anatolii V. Zhuchok, “Semilattice decompositions of trioids”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, no. 1, 130–134  mathnet  mathscinet
    2. Yuliia V. Zhuchok, “Free rectangular tribands”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2015, no. 2, 61–73  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:279
    Full text:88
    References:57
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020